# SDR CALA9801232

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR MOUNTED SLIDE LIGHT INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-06.
